Electron. J. Diff. Eqns., Vol. 2004(2004), No. 17, pp. 1-8.

Classification and existence of positive solutions to nonlinear dynamic equations on time scales

Can-Yun Huang & Wan-Tong Li

A classification scheme is given for the eventually positive solutions to a class of second order nonlinear dynamic equations, in terms of their asymptotic magnitudes. Also we provide necessary and/or sufficient conditions for the existence of positive solutions.

Submitted December 16, 2003. Published February 6, 2004.
Math Subject Classifications: 34B15, 39A10.
Key Words: Time scale, nonlinear dynamic equation, positive solution.

Show me the PDF file (160K), TEX file, and other files for this article.

  Can-Yun Huang
Department of Applied Mathematics
Lanzhou University of Technology
Lanzhou, Gansu 730050, China
Wan-Tong Li
Department of Mathematics, Lanzhou University
Lanzhou, Gansu, 730000, China
e-mail: wtli@lzu.edu.cn

Return to the EJDE web page